# SDR CA130210001

- Difficulty date: January 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 42,854 hours
- Engine: Rroyce DART5342
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Case
- Part number: AIR15070014
- Condition: Damaged
- Location: Hydraulic Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, 16,000 FT, THE PILOTS OBSERVED THE PORT HYD SYS LOW FLOW LIGHT ILLUMINATED, FOLLOWED BY THE STARBOARD HYD SYS LOW FLOW LIGHT ILLUMINATING.  THE ACFT RETURNED, CARRIED OUT AN UNEVENTFUL LANDING AND TAXIED TO THE HANGER USING NORMAL NOSE WHEEL STEERING & BRAKING.  MAINTENANCE FOUND THE PORT ENGINE GEARBOX HYD PUMP, PN AIR15070014, HAD A CRACK IN THE OUTER CASE THAT STARTED IN 1 OF THE REAR CASE PLUG HOLES.   MAINTENANCE REPLACED THE HYD PUMP, SERVICED THE HYD SYS AND CARRIED OUT LEAK/FUNCTION CHECKS.  THE AIRPLANE WAS RETURNED TO SERVICE.
